Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 65, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Feb 7, 2017, 12:08 PM CST for Jasper County, Smith County, Mississippi. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 7, 2017, 12:08 PM CST (18:08 UTC)
- Expired
- Feb 7, 2017, 1:00 PM CST
- In force
- 52 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jasper County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 78 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 7, 12:09 PM CST | HAIL 1 | Taylorsville, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 7, 7:54 AM CST | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.1 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 442 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 583 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 241 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted.
881
WUUS54 KJAN 071808
SVRJAN
MSC061-129-071900-
/O.NEW.KJAN.SV.W.0065.170207T1808Z-170207T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1208 PM CST TUE FEB 7 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Western Jasper County in east central Mississippi...
Southeastern Smith County in central Mississippi...
* Until 100 PM CST
* At 1208 PM CST, a severe thunderstorm was located near
Taylorsville, or 12 miles west of Stringer, moving northeast at 35
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Center Ridge around 1215 PM CST.
Stringer around 1225 PM CST.
Bay Springs around 1230 PM CST.
Turnerville and Vernon around 1240 PM CST.
Other locations impacted by this severe thunderstorm include
Sylvarena, Louin and Montrose.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 200 PM CST for southeastern,
central and east central Mississippi.
LAT...LON 3187 8905 3180 8936 3179 8951 3195 8956
3217 8920
TIME...MOT...LOC 1808Z 245DEG 28KT 3189 8947
HAIL...1.00IN
WIND...60MPH
$$
DC2 follow-up statements
660
WWUS54 KJAN 071841
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1241 PM CST TUE FEB 7 2017
MSC129-071851-
/O.CAN.KJAN.SV.W.0065.000000T0000Z-170207T1900Z/
Smith MS-
1241 PM CST TUE FEB 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SMITH COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. therefore the warning has been cancelled.
A tornado watch remains in effect until 200 PM CST for central and
east central Mississippi.
LAT...LON 3187 8905 3181 8932 3209 8932 3217 8920
TIME...MOT...LOC 1841Z 245DEG 28KT 3200 8919
$$
MSC061-071900-
/O.CON.KJAN.SV.W.0065.000000T0000Z-170207T1900Z/
Jasper MS-
1241 PM CST TUE FEB 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CST
FOR WESTERN JASPER COUNTY...
At 1241 PM CST, a severe thunderstorm was located over Turnerville,
or 10 miles northeast of Stringer, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Vernon around 1245 PM CST.
Other locations impacted by this severe thunderstorm include Louin
and Montrose.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 200 PM CST for central and
east central Mississippi.
LAT...LON 3187 8905 3181 8932 3209 8932 3217 8920
TIME...MOT...LOC 1841Z 245DEG 28KT 3200 8919
HAIL...1.00IN
WIND...60MPH
$$
DC308
WWUS54 KJAN 071855
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1255 PM CST TUE FEB 7 2017
MSC061-071905-
/O.EXP.KJAN.SV.W.0065.000000T0000Z-170207T1900Z/
Jasper MS-
1255 PM CST TUE FEB 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN JASPER COUNTY WILL
EXPIRE AT 100 PM CST...
The storm which prompted the warning has weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire. However small hail is still possible with this
thunderstorm.
A tornado watch remains in effect until 200 PM CST for central and
east central Mississippi.
LAT...LON 3187 8905 3181 8932 3209 8932 3217 8920
TIME...MOT...LOC 1855Z 245DEG 28KT 3203 8911
$$
DCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 7, 11:56 AM CST, 12 minutes earlier.
Area forecast discussion, Feb 7, 11:56 AM CST, 12 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 1156 AM CST Tue Feb 7 2017 ...SEVERE WEATHER EXPECTED TODAY... .UPDATE... Updated for 18Z aviation discussion && .AVIATION... 18Z TAF discussion: Broken/overcast MVFR to low end VFR ceilings exist across the area this afternoon. Scattered to numerous SHRA/TSRA will continue roughly along and east of the Natchez Trace through mid afternoon, moving out of the area by sunset. Brief lower visbys/ceilings will be possible with individual storms, and some storms may produce large hail and 50 kt wind gusts. Behind the storms, VFR conditions are expected through the early evening, but then low clouds and some fog are expected to redevelop overnight across the south half of the area with IFR/LIFR conditions possible, spreading northward toward daybreak. Visibilities/ceilings will improve beginning by mid morning and continuing into the middle of the day. /DL/ && .DISCUSSION... Tornado Watch 26 has been issued for roughly the I-20 corridor southward in MS and portions of central LA through 20Z. Morning water vapor imagery reveals a shortwave swinging into the Lower MS Valley promoting increasing upper divergence. This has helped spark off a NNE/SSW oriented band of convection shifting eastward across central and southern portions of the CWA this morning. Through much of the morning, this convection has remained below severe thresholds and has been increasingly elevated with northward extent. However, convection is becoming increasingly vigorous over southern portions of the area. The surface front remains well back to the west across the Red River Valley, so scattered convection is expected to continue to develop and move northeastward across especially the southeast half through the remainder of the morning and early afternoon as the shortwave pushes across the region. The shortwave is expected to push past the area this afternoon, so we're thinking the severe threat will come to a pretty quick conclusion by around mid afternoon. In terms of hazards, all modes of severe weather remain possible. Our 12Z sounding sampled a quite impressive 7.8 C/km mid level lapse rate, so large hail might be the stand out threat of the day. The better surface based instability is expected to hang over the south and western portions of the area around the pool of mid 60s+ dewpoints. With a ~40 kt low level jet axis sliding across the area through the day, there will be damaging wind gust potential with convection that can become surface based. In addition, effective SRH in the 300-400 m2/s2 range indicates the potential for tornadoes, particularly along and south of the I-20 corridor, where storms are more likely to be surface based. The severe threat over the Delta may remain more limited due to a lack of convective development, and things may be more limited over the north central/northeast part of the area due to lesser low level instability, though more impressive mid level lapse rates would still portend a hail thread. We will continue to make incremental forecast updates to adjust to current trends, but no significant changes are planned at this time. /DL/ Relevant portions of the prior discussion below: Through tonight... Storms look to clear out by late afternoon/early evening as the upper level trough swings over the region. Clearing skies should even occur from west to east by late day. There might be some lingering very light rain in the eastern part of the state into the early evening but the remainder of tonight should be dry. The actual cold front won't make it into the region until later in the week, which means that cooler weather won't move in right away. Overnight lows tonight will only be in the lower 60s with some mid to upper 50s possible in the Highway 82 corridor. Dewpoints will still remain in the 50s and 60s so "muggy" conditions will continue, likely leading to some fog potential for tonight. Dense fog is likely going to be a concern, especially in locations that saw a good bit of rain today. /28/ Wednesday through Monday On Wednesday into Wednesday night there will be low end chances of rain over the east half for the period. The showers will exit the region by early Thursday. The cold front will finally move through the region on late Wednesday night into Thursday. Pwats will be less than 0.50 inch for any rain to develop ahead of the front for Thursday. In the wake of the front we will have a brief cool down before southerly return flow brings the forecast area back into a warming trend as we move into the weekend. Daily highs will push back into the mild 70s over the weekend. Upper ridging will build back over the region over the weekend in response to a closed upper low over the southwest Conus. This will bring back more chances of rain for the weekend as pwats to back to around one inch. Rain chances will continue into Monday as another cold front passes through the forecast area. Drier conditions will come back for Monday night. Looking ahead the models and their ensembles show the closed low over the southwest Conus will phase in with northern stream upper trough pushing into the Lower Mississippi Valley at the middle of next week as our next storm system./17/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 77 62 77 47 / 62 11 13 15 Meridian 75 61 75 48 / 99 18 21 20 Vicksburg 78 60 77 47 / 33 11 10 9 Hattiesburg 76 63 77 55 / 100 13 18 18 Natchez 78 62 77 51 / 47 10 10 8 Greenville 75 55 73 41 / 40 11 13 8 Greenwood 75 56 73 41 / 61 11 19 13 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && DL/28/17
Hazardous weather outlook, Feb 7, 10:32 AM CST, 1 hour 36 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 1032 AM CST Tue Feb 7 2017 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032- 034>037-040>042-047-081645- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Choctaw- Washington-Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo-Warren- 1032 AM CST Tue Feb 7 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and northwest and north central Mississippi. .DAY ONE...The rest of Today and Tonight TORNADOES THREAT...Limited TIMING...Through early afternoon SEVERE THUNDERSTORMS THREAT...Limited TIMING...Through early afternoon Severe thunderstorms remain possible through shortly after noon. Quarter sized hail is the primary threat, but damaging wind gusts and a tornado are also possible. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today. MSZ031-033-038-039-043>046-048>066-072>074-081645- Lowndes-Oktibbeha-Winston-Noxubee-Madison MS-Leake-Neshoba-Kemper- Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson- Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 1032 AM CST Tue Feb 7 2017 This hazardous weather outlook is for portions of central and south Mississippi. .DAY ONE...The rest of Today and Tonight TORNADOES THREAT...Limited TIMING...Through mid afternoon SEVERE THUNDERSTORMS THREAT...Elevated TIMING...Through mid afternoon Severe thunderstorms are expected through mid afternoon. Hail to around golfball size and damaging winds are the primary threats. Tornadoes also will be possible. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today. DL && ...HAZARD LEGEND... *TORNADOES* Extreme...Confident in strong tornadoes with ratings EF2 or greater. Significant...Strong tornadoes possible with ratings EF2 or greater. Elevated...Confident in tornadoes. Limited...Tornadoes possible. *SEVERE THUNDERSTORMS* Extreme...Confident in severe thunderstorms with wind gusts of 75 mph or greater and/or 2 inch diameter or larger hail. Significant...Severe thunderstorms possible with wind gusts of 75 mph or greater and/or 2 inch diameter or larger hail. Elevated...Confident in severe thunderstorms with winds gusts of 60 mph or greater and/or 1 inch diameter or larger hail. Limited...Severe thunderstorms possible with wind gusts of 60 mph or greater and/or 1 inch diameter or larger hail. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Feb 7, 9:40 AM CST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
940 AM CST TUE FEB 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 AM HAIL 3 E GOSS 31.36N 89.84W
02/07/2017 E0.75 INCH MARION MS PUBLIC
&&
CMESpecial weather statement, Feb 7, 10:24 AM CST, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
1024 AM CST TUE FEB 7 2017
MSZ072-073-071715-
Marion MS-Lamar MS-
1024 AM CST TUE FEB 7 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LAMAR AND
SOUTHEASTERN MARION COUNTIES UNTIL 1115 AM CST...
At 1023 AM CST, Meteorologists were tracking a strong thunderstorm
over Sandy Hook, moving east at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Pinebur around 1045 AM CST.
Baxterville around 1055 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 200 PM CST for south central
and southeastern Mississippi.
LAT...LON 3107 8984 3108 8992 3110 8993 3125 8955
3100 8948 3100 8950 3101 8950 3101 8955
3100 8955 3100 8983
TIME...MOT...LOC 1623Z 250DEG 28KT 3102 8985
DCSpecial weather statement, Feb 7, 11:24 AM CST, 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
1124 AM CST TUE FEB 7 2017
MSZ048-071800-
Hinds MS-
1124 AM CST TUE FEB 7 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HINDS COUNTY UNTIL NOON
CST...
At 1124 AM CST, Meteorologists were tracking a strong thunderstorm
near Raymond, or 11 miles southwest of Clinton, moving northeast at
40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Raymond and Bolton around 1130 AM CST.
Jackson and Clinton around 1140 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 200 PM CST for central
Mississippi.
LAT...LON 3220 9054 3229 9058 3248 9025 3246 9024
3240 9024 3240 9021 3229 9016 3229 9018
3227 9019 3226 9018 3225 9021 3224 9020
3223 9020
TIME...MOT...LOC 1724Z 246DEG 35KT 3227 9051
NFLocal storm report, Feb 7, 11:52 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1152 AM CST TUE FEB 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM HAIL 1 SW CLINTON 32.33N 90.35W
02/07/2017 E1.00 INCH HINDS MS AMATEUR RADIO
&&
CMESpecial weather statement, Feb 7, 11:59 AM CST, 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
1159 AM CST TUE FEB 7 2017
MSZ043-044-050-071830-
Leake MS-Madison MS-Scott MS-
1159 AM CST TUE FEB 7 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LEAKE...
NORTHWESTERN SCOTT AND EAST CENTRAL MADISON COUNTIES UNTIL 1230 PM
CST...
At 1159 AM CST, Meteorologists were tracking a strong thunderstorm
near Farmhaven, or 13 miles southwest of Carthage, moving northeast
at 35 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Carthage and Tuscola around 1220 PM CST.
Other locations impacted by this storm include Redwater and Lena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A tornado watch remains in effect until 200 PM CST for central
Mississippi.
LAT...LON 3254 8977 3258 8978 3259 8979 3259 8981
3271 8983 3284 8950 3258 8948
TIME...MOT...LOC 1759Z 247DEG 30KT 3265 8975
DCLocal storm report, Feb 7, 12:08 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1208 PM CST TUE FEB 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 PM HAIL JACKSON 32.32N 90.21W
02/07/2017 E1.00 INCH HINDS MS EMERGENCY MNGR
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 5:52 AM CST | Special Weather Statement | JAN | Copiah | 23 min |
| Feb 7, 6:52 AM CST | Special Weather Statement | JAN | Simpson | 38 min |
| Feb 7, 7:21 AM CST | Special Weather Statement | JAN | Neshoba | 24 min |
| Feb 7, 7:58 AM CST | Special Weather Statement | JAN | Covington | 32 min |
| Feb 7, 8:15 AM CST | Special Weather Statement | JAN | Marion | 30 min |
| Feb 7, 8:22 AM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 29 min |
| Feb 7, 8:59 AM CST | Special Weather Statement | JAN | Marion | 31 min |
| Feb 7, 9:21 AM CST | Special Weather Statement | JAN | Jones | 24 min |
| Feb 7, 9:22 AM CST | River Flood Warning | JAN | Attala, Holmes | 5 days |
| Feb 7, 10:24 AM CST | Special Weather Statement | JAN | Marion | 51 min |
| Feb 7, 10:36 AM CST | Tornado Warning | JAN | Lamar, Marion | 54 min |
| Feb 7, 11:15 AM CST | Tornado Warning | JAN | Forrest, Lamar | 23 min |
| Feb 7, 11:24 AM CST | Special Weather Statement | JAN | Hinds | 36 min |
| Feb 7, 11:41 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 64 min |
| Feb 7, 11:59 AM CST | Special Weather Statement | JAN | Leake | 31 min |
| Feb 7, 12:14 PM CST | Special Weather Statement | JAN | Hinds | 31 min |
| Feb 7, 12:18 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 41 min |
| Feb 7, 12:39 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Scott | 66 min |
| Feb 7, 12:41 PM CST | Special Weather Statement | JAN | Choctaw | 19 min |
| Feb 7, 1:03 PM CST | Special Weather Statement | JAN | Leake | 27 min |
| Feb 7, 1:19 PM CST | Severe Thunderstorm Warning | JAN | Rankin | 41 min |
| Feb 7, 1:43 PM CST | Severe Thunderstorm Warning | JAN | Newton, Scott | 19 min |
| Feb 7, 1:43 PM CST | Severe Thunderstorm Warning | JAN | Rankin | 19 min |
| Feb 7, 1:51 PM CST | Special Weather Statement | JAN | Kemper | 39 min |
| Feb 7, 1:53 PM CST | Special Weather Statement | JAN | Clarke | 22 min |
| Feb 7, 2:22 PM CST | Special Weather Statement | JAN | Montgomery | 38 min |
| Feb 7, 2:31 PM CST | Severe Thunderstorm Warning | JAN | Leake, Madison, Scott | 44 min |
| Feb 7, 2:35 PM CST | Special Weather Statement | JAN | Neshoba | 25 min |
| Feb 7, 3:00 PM CST | Special Weather Statement | JAN | Attala | 30 min |
| Feb 7, 3:07 PM CST | Special Weather Statement | JAN | Neshoba | 38 min |
| Feb 7, 3:19 PM CST | Special Weather Statement | JAN | Winston | 41 min |
| Feb 7, 3:25 PM CST | Severe Thunderstorm Warning | JAN | Attala, Leake | 50 min |
| Feb 7, 3:30 PM CST | Severe Thunderstorm Warning | JAN | Scott | 45 min |
| Feb 7, 3:54 PM CST | Tornado Warning | JAN | Scott | 54 min |
| Feb 7, 4:09 PM CST | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 66 min |
| Feb 7, 4:27 PM CST | Tornado Warning | JAN | Jasper, Newton | 63 min |
| Feb 7, 4:57 PM CST | Special Weather Statement | JAN | Montgomery | 63 min |
| Feb 7, 5:00 PM CST | Special Weather Statement | JAN | Lauderdale | 30 min |
| Feb 7, 5:18 PM CST | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 57 min |
| Feb 7, 5:23 PM CST | Tornado Warning | JAN | Clarke, Jasper | 67 min |
| Feb 7, 5:25 PM CST | Special Weather Statement | JAN | Scott | 50 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.